# SDR TRBA2009083

- Difficulty date: September 10, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 31,053 hours, 29,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT REPORTED EMERGENCY LIGHTS WILL ARM.
